Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/3238
Title: Ортодонтски пристап во третманот на малоклузиите
Authors: Бојаџиев Т, Даскалова Б, Василева Б.
Issue Date: 1993
Source: Макед Стоматол Прегл 1993; 17(3-4): 131-7.
URI: http://hdl.handle.net/20.500.12188/3238
Appears in Collections:Faculty of Dentistry: Articles

Show full item record

Page view(s)

16
checked on Apr 1, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.